Just the beginning of month 5 in my treatment. I have been working with my GP and not a dermatologist through all this. I had gone to see him a couple days before this and he has taken pictures of my skin and sent them to the local derm here to see what he will think. Even my doctor is thinking it is not clearing up as fast as it should.
He also suggested switching my birth control. Next month I will be switching from Alesse (I have been on that for about eight years) to a generic brand of Yazmin. He says that it may help with the male hormones my body is producing and help with my acne. This birth control pill has been in the news a lot lately due to issues with blood clotting. He tells me he has no reason to believe that I would be at a high risk for that, but it still makes me a little uneasy.
We both feel that upping my accutane dosage will be too much to handle for me. I already suffer from very bad joint pain from this drug and I wouldn't want to do anything to make that worse.